Becks Posted October 21, 2011 Share Posted October 21, 2011 3 weeks ago, pdoc started me on 300mg of Lithium with a titration schedule of 600mg 2 weeks ago and then 900mg last week. Since Monday I've been having some issues. I can't remember Monday at all. DH and I went to the grocery store and I needed to check with him if we had actually gone and what did we buy. Tuesday is a blank as well and I can only remember bits and pieces of yesterday. When my family talks, I have to pay close attention and concentrate really hard or else it just sounds like babble to me. Even when I do understand them, I have to work hard to come up with an coherant answer for them. Noise is horrible for me, no matter how loud or how soft, it rings in my head and aggrevates me. It's not without great effort that I'm even writing this. I called pdoc and he suggested I go off the Lith completely (cold turkey) and then come in to see him next Wednesday. I'm not comfortable just quitting it and I'm not completely certain all of this is from the Lith. I had forgotten to mention to him when I spoke with him about the paranoia/fear feeling I've been having as well. Has anyone had this happen to them on the Lith and if so, did it go away? Also, if I do what pdoc suggests and quit the Lith cold turkey, will I be okay because of the Seroquel?? Thanks anyone who can offer any advice. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.